# SDR ASAA2016101918414

- Difficulty date: October 19, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 32,869 hours, 9,963 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT RECALL THE CONTROL CABIN LIGHT ILLUMINATED AND WENT OUT ON MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISHED BITE TEST OF ZONE TEMP CONTROLLERS.  NR 2 ZONE TEMP CONTROLLER SHOWED FLT DECK TRIM VALVE. CHECKED 30 DAY HISTORY. NO PREVIOUS FAULTS RECORD. ACCOMPLISHED RESET OF ZONE TEMP CONTROLLER IAW AMM TASK 21-61-00-700-806-002. VERIFIED CONT CAB ZONE LIGHT DID NOT ILLUMINATE ON RECALL.
